# SDR FDEA202110042464

- Difficulty date: October 4, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE LOWER   DOUBLER AT STATION XOS 555 (DOUBLER REPLACED) EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE LOWER DOUBLER AT STATION XOS   555 EVALUATED AND FOUND PREVIOUS WORK ORDER NUMBER 00069707   SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00585 JOB PROGRESS FORM ITEM 2 TO   6 DO NOT HAVE REQUIRED INSPECTION ITEM MARKED. FIXED LEADING EDGE LOWER DOUBLER   REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-35-01-0G. FABRICATED DOUBLER AS   PER DOUGLAS DRAWING ARB2933 REVISION AJ. EO 1-5100-7-5001 B6 PART1   TITLE:STRUCTURES - REPAIR CATALOG- MD-11- REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. REFER SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00944 WORK ORDER   NUMBER 00080494 FOR WORK DETAILS.
